Positivity

, Volume 22, Issue 2, pp 507–531 | Cite as

Off-diagonal estimates of some Bergman-type operators of tube domains over symmetric cones

Article
  • 35 Downloads

Abstract

We obtain some necessary and sufficient conditions for the boundedness of a family of positive operators defined on symmetric cones, we then deduce off-diagonal boundedness of associated Bergman-type operators in tube domains over symmetric cones.

Keywords

Bergman projection Jordan algebra Symmetric cone 

Mathematics Subject Classification

Primary 47B34 26D15 32M15 Secondary 28A25 47G10 

References

  1. 1.
    Bansah, J.S., Sehba, B.F.: Boundedness of a family of Hilbert-type operators and its Bergman-type analogue. Ill. J. Math. 59(4), 949–977 (2015)MathSciNetMATHGoogle Scholar
  2. 2.
    Békollé, D., Bonami, A.: Estimates for the Bergman and Szegő projections in two symmetric domains of \(\mathbb{C}^n\). Colloq. Math. 68, 81–100 (1995)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Békollé, D., Bonami, A.: Analysis on tube domains over light cones: some extensions of recent results. In: Actes des Rencontres d’Analyse Complexe, Poitiers 1999. Éd. Atlantique et ESA CNRS 6086, pp. 17–37 (2000)Google Scholar
  4. 4.
    Békollé, D., Bonami, A., Garrigós, G., Nana, C., Peloso, M., Ricci, F.: Lecture notes on Bergman projectors in tube domains over cones: an analytic and geometric viewpoint. IMHOTEP 5 (2004), Exposé I, Proceedings of the International Workshop in Classical Analysis, Yaoundé 2001Google Scholar
  5. 5.
    Békollé, D., Bonami, A., Garrigós, G., Ricci, F.: Littlewood-Paley decompositions related to symmetric cones and Bergman projections in tube domains. Proc. Lond. Math. Soc. 89, 317–360 (2004)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Békollé, D., Bonami, A., Garrigós, G., Ricci, F., Sehba, B.: Hardy-type inequalities and analytic Besov spaces in tube domains over symmetric cones. J. Reine Angew. Math. 647, 25–56 (2010)MathSciNetMATHGoogle Scholar
  7. 7.
    Békollé, D., Bonami, A., Peloso, M., Ricci, F.: Boundedness of weighted Bergman projections on tube domains over light cones. Math. Z. 237, 31–59 (2001)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Békollé, D., Gonessa, J., Nana, C.: Lebesgue mixed norm estimates for bergman projectors: from tube domains over homogeneous cones to homogeneous siegel domains of type II. arXiv:1703.07854
  9. 9.
    Békollé, D., Nana, C.: \(L^p\)-boundedness of Bergman projections in the tube domain over Vinberg’s cone. J. Lie Theory 17(1), 115–144 (2007)MathSciNetMATHGoogle Scholar
  10. 10.
    Bonami, A.: Three related problems on Bergman spaces over symmetric cones. Rend. Mat. Acc. Lincei s. 9, v. 13, 183–197 (2002)MathSciNetMATHGoogle Scholar
  11. 11.
    Bonami, A., Nana, C.: Some questions related to the Bergman projection in symmetric domains. Adv. Pure Appl. Math. 6(4), 191–197 (2015)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Bourgain, J., Demeter, C.: The proof of the \(l^2\)-decoupling conjecture. Ann. Math. 182(1), 351–389 (2015)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Debertol, D.: Besov spaces and boundedness of weighted Bergman projections over symmetric tube domains. Dottorato di Ricerca in Matematica, Università di Genova, Politecnico di Torino (April 2003)Google Scholar
  14. 14.
    Faraut, J., Korányi, A.: Analysis on Symmetric Cones. Clarendon Press, Oxford (1994)MATHGoogle Scholar
  15. 15.
    Garrigós, G., Seeger, A.: Plate decompositions for cone multipliers. In: Miyachi and Tachizawa (ed.) Proceedings of “Harmonic Analysis and its Applications at Sapporo 2005”. Hokkaido University Report Series, vol. 103, pp. 13–28 (2005)Google Scholar
  16. 16.
    Nana, C.: \(L^{p, q}\)-boundedness of Bergman projections in homogeneous Siegel domains of type II. J. Fourier Anal. Appl. 19, 997–1019 (2013)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Nana C, C., Trojan, B.: \(L^p\)-boundedness of Bergman projections in tube domains over homogeneous cones. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) X, 477–511 (2011)MathSciNetMATHGoogle Scholar
  18. 18.
    Okikiolu, G.O.: On inequalities for integral operators. Glasg. Math. J. 11(2), 126–133 (1969)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Sehba, B.F.: Bergman type operators in tubular domains over symmetric cones. Proc. Edinb. Math. Soc. 52(2), 529–544 (2009)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Sehba, B.F.: Sharp off-diagonal weighted norm estimates for the Bergman projection. arXiv:1703.00275
  21. 21.
    Zhao, R.: Generalization of Schur’s test and its application to a class of integral operators on the unit ball of \(C^n\). Integr. Eqs. Oper. Theory 82(4), 519–532 (2015)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceUniversity of BueaBueaCameroon
  2. 2.Department of MathematicsUniversity of GhanaLegon, AccraGhana

Personalised recommendations